Alert archive / Maine / Gale Watches in 2021
Gale Watch 9, NWS Caribou, ME
NWS Caribou, ME issued this gale watch at Feb 28, 2021, 2:51 AM EST. It took effect at Mar 1, 2021, 7:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 28, 2021, 2:51 AM EST (07:51 UTC)
- In effect from
- Mar 1, 2021, 7:00 PM EST
- Expired
- Feb 28, 2021, 3:58 PM EST
- In force
- Issued by
- NWS Caribou, ME
The text
As transmitted.
119 WHUS71 KCAR 280751 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 251 AM EST Sun Feb 28 2021 ANZ052-281700- /O.CON.KCAR.SC.Y.0020.000000T0000Z-210228T1100Z/ /O.NEW.KCAR.GL.A.0009.210302T0000Z-210303T0600Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 251 AM EST Sun Feb 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH LATE TUESDAY NIGHT... * WHAT...For the Small Craft Advisory, seas 3 to 5 feet. For the Gale Watch, northwest winds 20 to 30 kt with gusts up to 40 kt and seas 3 to 5 feet possible. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...For the Small Craft Advisory, until 6 AM EST early this morning. For the Gale Watch, from Monday evening through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ050-051-281700- /O.CON.KCAR.SC.Y.0020.000000T0000Z-210228T1700Z/ /O.NEW.KCAR.GL.A.0009.210302T0000Z-210303T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 251 AM EST Sun Feb 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH LATE TUESDAY NIGHT... * WHAT...For the Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 8 feet. For the Gale Watch, northwest winds 20 to 30 kt with gusts up to 45 kt and seas 5 to 8 feet possible. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...For the Small Craft Advisory, until noon EST today. For the Gale Watch, from Monday evening through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ VJN
4 follow-up statements
593 WHUS71 KCAR 281101 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 601 AM EST Sun Feb 28 2021 ANZ052-282200- /O.EXP.KCAR.SC.Y.0020.000000T0000Z-210228T1100Z/ /O.CON.KCAR.GL.A.0009.210302T0000Z-210303T0600Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 601 AM EST Sun Feb 28 2021 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE TUESDAY NIGHT... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 3 to 5 feet possible. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From Monday evening through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ050-051-282200- /O.CON.KCAR.SC.Y.0020.000000T0000Z-210228T1700Z/ /O.CON.KCAR.GL.A.0009.210302T0000Z-210303T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 601 AM EST Sun Feb 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE TUESDAY NIGHT... * WHAT...For the Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 7 feet. For the Gale Watch, northwest winds 20 to 30 kt with gusts up to 45 kt and seas 5 to 8 feet possible. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...For the Small Craft Advisory, until noon EST today. For the Gale Watch, from Monday evening through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ VJN
633 WHUS71 KCAR 281441 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 941 AM EST Sun Feb 28 2021 ANZ050-051-282300- /O.CON.KCAR.SC.Y.0020.000000T0000Z-210228T1700Z/ /O.CON.KCAR.GL.A.0009.210302T0000Z-210303T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 941 AM EST Sun Feb 28 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE TUESDAY NIGHT... * WHAT...For the Small Craft Advisory, seas 4 to 7 feet. For the Gale Watch, northwest winds 20 to 30 kt with gusts up to 45 kt and seas 5 to 8 feet possible. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...For the Small Craft Advisory, until noon EST today. For the Gale Watch, from Monday evening through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ052-282300- /O.CON.KCAR.GL.A.0009.210302T0000Z-210303T0600Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 941 AM EST Sun Feb 28 2021 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE TUESDAY NIGHT... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 3 to 5 feet possible. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From Monday evening through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ Norcross
987 WHUS71 KCAR 281647 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1147 AM EST Sun Feb 28 2021 ANZ050-051-010000- /O.EXT.KCAR.SC.Y.0020.000000T0000Z-210228T2200Z/ /O.CON.KCAR.GL.A.0009.210302T0000Z-210303T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 1147 AM EST Sun Feb 28 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE TUESDAY NIGHT... * WHAT...For the Small Craft Advisory, seas 4 to 7 feet. For the Gale Watch, northwest winds 20 to 30 kt with gusts up to 45 kt and seas 5 to 8 feet possible. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...For the Small Craft Advisory, until 5 PM EST this afternoon. For the Gale Watch, from Monday evening through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ ANZ052-010000- /O.CON.KCAR.GL.A.0009.210302T0000Z-210303T0600Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1147 AM EST Sun Feb 28 2021 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH LATE TUESDAY NIGHT... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 3 to 5 feet possible. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From Monday evening through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ Norcross
876
WHUS71 KCAR 282058
MWWCAR
URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
358 PM EST Sun Feb 28 2021
ANZ050-051-010500-
/O.CAN.KCAR.SC.Y.0020.000000T0000Z-210228T2200Z/
/O.CAN.KCAR.GL.A.0009.210302T0000Z-210303T0600Z/
/O.NEW.KCAR.SR.A.0001.210302T0000Z-210303T0000Z/
/O.NEW.KCAR.UP.A.0001.210302T1000Z-210302T1600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
358 PM EST Sun Feb 28 2021
...STORM WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
EVENING...
...HEAVY FREEZING SPRAY WATCH IN EFFECT FROM LATE MONDAY NIGHT
THROUGH TUESDAY MORNING...
...SMALL CRAFT ADVISORY IS CANCELLED...
...GALE WATCH IS CANCELLED...
* WHAT...For the Storm Watch, northwest winds 30 to 40 kt with
gusts up to 50 kt and seas 7 to 10 feet possible. For the Heavy
Freezing Spray Watch, heavy freezing spray at a rate of 2 cm per
hour or greater possible, which may rapidly accumulate on
vessels.
* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME
out 25 NM and Coastal Waters from Schoodic Point, ME to
Stonington, ME out 25 NM.
* WHEN...For the Storm Watch, from Monday evening through
Tuesday evening. For the Heavy Freezing Spray Watch, from late
Monday night through Tuesday morning.
* IMPACTS...Operating a vessel in heavy freezing spray is
hazardous. Freezing spray may render mechanical and electronic
components inoperative. Ice accretion on decks and
superstructures may result in a catastrophic loss of stability.
Very strong winds will cause hazardous seas which could capsize
or damage vessels and reduce visibility.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
During freezing spray conditions the U.S. Coast Guard advises
that you ensure all lifesaving equipment remains free of ice.
Mariners should consider altering plans to avoid or mitigate
hazardous accumulation of ice on their vessel.
Mariners should prepare to remain in port, alter course, and/or
secure the vessel for severe conditions before conditions
deteriorate.
&&
$$
ANZ052-010500-
/O.CAN.KCAR.GL.A.0009.210302T0000Z-210303T0600Z/
/O.NEW.KCAR.SR.A.0001.210302T0000Z-210303T0000Z/
/O.NEW.KCAR.UP.A.0001.210302T1000Z-210302T1600Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
358 PM EST Sun Feb 28 2021
...STORM WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
EVENING...
...HEAVY FREEZING SPRAY WATCH IN EFFECT FROM LATE MONDAY NIGHT
THROUGH TUESDAY MORNING...
...GALE WATCH IS CANCELLED...
* WHAT...For the Storm Watch, northwest winds 25 to 35 kt with
gusts up to 50 kt and seas 4 to 7 feet possible. For the Heavy
Freezing Spray Watch, heavy freezing spray at a rate of 2 cm per
hour or greater possible, which may rapidly accumulate on
vessels.
* WHERE...Intra Coastal Waters from Schoodic Point, ME to
Stonington, ME.
* WHEN...For the Storm Watch, from Monday evening through
Tuesday evening. For the Heavy Freezing Spray Watch, from late
Monday night through Tuesday morning.
* IMPACTS...Operating a vessel in heavy freezing spray is
hazardous. Freezing spray may render mechanical and electronic
components inoperative. Ice accretion on decks and
superstructures may result in a catastrophic loss of stability.
Very strong winds will cause hazardous seas which could capsize
or damage vessels and reduce visibility.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
During freezing spray conditions the U.S. Coast Guard advises
that you ensure all lifesaving equipment remains free of ice.
Mariners should consider altering plans to avoid or mitigate
hazardous accumulation of ice on their vessel.
Mariners should prepare to remain in port, alter course, and/or
secure the vessel for severe conditions before conditions
deteriorate.
&&
$$What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale watch went out at Feb 28, 12:06 AM EST, 2 hours 45 minutes earlier.
Area forecast discussion, Feb 28, 12:06 AM EST, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1206 AM EST Sun Feb 28 2021
.SYNOPSIS...
Low pressure across northern Maine will track northeast into the
northern Maritimes late tonight. High pressure will build in
from the west on Sunday. Another low will track northwest of the
region Monday, drawing a strong cold front across the region.
High pressure will cross the region later Tuesday into
Wednesday. A cold front will cross the region Thursday.
&&
.NEAR TERM /THROUGH SUNDAY/...
1205 AM Update: Looks like whats left of any sn shwrs is
rapidly coming to an end as winds shift and increase somewhat
behind a weak secondary cold front. This also has eradicated any
remaining patchy fog across the Rgn. Latest obsvd temps/dwpts
were used to update fcst hrly temp to the erly morn hrs with no
chgs to fcst low temps.
Prev Disc: High pressure builds in for Sunday, with
temperatures again rising into the 30s for the north, and lower
40s across the south and south. Breezy conditions overnight will
slacken, with little wind during the day as winds again become
southerly ahead of the next system Monday.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
High pressure exits across the Maritimes early Sunday night, while
low pressure tracks northeast across Quebec province drawing a
strong cold front toward the region late. Clouds will increase
early Sunday night, with precipitation expanding across the
region overnight. Warmer air will be drawn north in advance of
the cold front. Based on critical thicknesses, generally expect
precipitation to remain in the form of snow across northern
areas Sunday night. Across Downeast areas, expect a snow/rain
mix possibly transitioning to mostly rain late. The cold front
will cross the region Monday afternoon. Warmer air in advance of
the front could allow precipitation to transition to a
snow/rain mix across northern areas early Monday. Precipitation
in the form of rain, or a rain/snow mix, is expected Downeast
early Monday. Colder air will rapidly advance across the region
in the wake of the cold front later Monday afternoon with
precipitation transitioning to snow showers. At the surface, low
pressure intensifies across the Gulf of Saint Lawrence Monday
night with high pressure ridged across the Great Lakes. Aloft,
an upper low crosses the region Monday night. The pressure
gradient between the intensifying Gulf of Saint Lawrence low
and high pressure to the west will support gusty northwest winds
which will transport much colder air across the region. Wind
Chill Advisories could be needed across the north and mountains
Monday night through early Tuesday. Will also have a chance of
snow showers Monday night, with the better chances across the
north and mountains. The upper low exits to the east early
Tuesday while surface high pressure builds from the west. Gusty
winds and cold temperatures will persist Tuesday. Could also
have a slight chance of snow showers across mostly the north and
mountains early. Otherwise, expect mostly cloudy/partly sunny
skies north, partly/mostly sunny Downeast, Tuesday. Temperatures
will be at above normal levels in advance of the cold front
early Monday. Much below normal level temperatures are then
expected Tuesday.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
High pressure builds south of the region Tuesday night, with a warm
front approaching late. Expect partly cloudy skies early Tuesday
night, with clouds then increasing overnight. Could also have a
slight chance of snow showers across northern areas later Tuesday
night. The warm front crosses the region early Wednesday, with a
cold front crossing late. Expect mostly cloudy skies along with a
slight chance of snow showers across northern areas early Wednesday,
then partly cloudy. Generally expect partly cloudy skies Downeast
Wednesday. An upper level trof crosses the region Thursday.
Otherwise, surface high pressure builds toward the region Thursday
into Friday. Could have a slight chance of snow showers across
mostly the north and mountains Thursday. Otherwise, expect generally
partly cloudy skies across the region Thursday/Friday. High pressure
should then build across the region Saturday. Temperatures will
moderate back to near normal levels Wednesday. Slightly above normal
level temperatures are then expected Thursday, with slightly below
normal level temperatures Friday/Saturday.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
NEAR TERM: The trend overnight at all the terminals will be for
improvement to VFR, which will the continue through the day
Sunday. A southwest wind of 5 to 10 knots will shift to the
northwest overnight, and increase to 10 to 15 knots with gusts
to 20 to 25 knots, strongest at KFVE.
SHORT TERM: Sunday night...VFR early. IFR/LIFR late with
developing snow north, snow/rain Downeast. Southeast/south wind
10 to 15 knots with gusts up to 20 knots.
Monday...IFR/LIFR. Snow or snow/rain early, then snow showers
north. Rain or rain/snow early, then snow showers Downeast.
South winds 15 to 20 knots with gusts up to 25 knots early,
becoming west/northwest late.
Monday night...VFR/MVFR, occasional IFR, north with a chance of snow
showers. VFR/MVFR Downeast with a slight chance of snow
showers. Northwest winds 15 to 20 knots with gusts up to 30
knots.
Tuesday...VFR/MVFR. A slight chance of snow showers early.
Northwest winds 15 to 25 knots with gusts up to 35 knots.
Tuesday night...VFR/MVFR north and mountains with a slight chance of
snow showers. VFR Downeast. Northwest wind 15 to 20 knots with
gusts up to 25 knots, decreasing to 10 to 15 knots.
Wednesday through Wednesday night...VFR/MVFR north and
mountains with a slight chance of snow showers. VFR Downeast.
West wind 10 to 15 knots.
Thursday...VFR/MVFR north and mountains. VFR Downeast.
West/northwest winds 10 to 15 knots with gusts up to 20 knots.
&&
.MARINE...
NEAR TERM: Have replaced the gales with a small craft advisory
along the coastal waters through noon Sunday. There will be a
break Saturday afternoon with conditions briefly to drop to
below SCA levels. No changes at this time to the SCA for the
intra coastal, which runs until 6 am Sunday.
SHORT TERM: Small craft advisory conditions Sunday night/Monday.
Gale conditions Monday night into Tuesday night. Visibilities
lowering in developing rain Sunday night. Rain Monday, with a
chance of snow showers late. A slight chance of snow showers
Monday night. Freezing spray developing Monday night and
persisting Tuesday.
&&
.TIDES/COASTAL FLOODING...
A high astronomical tide around 12 PM on Monday combined with
potential storm surge could generate a few areas of minor
splash over across low lying roadways.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...Small Craft Advisory until 6 AM EST Sunday for ANZ052.
Small Craft Advisory until noon EST Sunday for ANZ050-051.
&&
Near Term...VJN
Short Term...Norcross
Long Term...Norcross
Aviation...VJN/Norcross
Marine...VJN/Norcross
Tides/Coastal Flooding...Hazardous weather outlook, Feb 28, 2:48 AM EST, 3 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 248 AM EST Sun Feb 28 2021 MEZ001>004-011100- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis- 248 AM EST Sun Feb 28 2021 This Hazardous Weather Outlook is for Far Northern Maine and North Woods Maine. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A period of accumulating snowfall is likely across Northwest and far Northeast Maine on Monday prior to the arrival of an arctic cold front. Temperature will be a critical element with above freezing temperatures resulting in possibly less accumulation and even the possibility of rain mixing in. The arrival of arctic air will be accompanied by possible snow squalls Monday night and strong gusty winds, bitter wind chills, and potential significant blowing snow Monday night and Tuesday. Please monitor latest forecast updates and possible winter weather headline statements for any of these events. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ005-006-010-011-015>017-029>032-011100- Northern Penobscot-Southeast Aroostook-Central Piscataquis- Central Penobscot-Southern Penobscot-Interior Hancock- Central Washington-Coastal Hancock-Coastal Washington- Southern Piscataquis-Northern Washington- 248 AM EST Sun Feb 28 2021 This Hazardous Weather Outlook is for Central Highlands Maine, Coastal DownEast Maine, Far Eastern Maine, Interior DownEast Maine and Penobscot Valley Maine. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-011100- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 248 AM EST Sun Feb 28 2021 ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH LATE TUESDAY NIGHT... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. VJN
In the hours before
Local storm report, Feb 27, 9:27 PM EST, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
927 PM EST SAT FEB 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM SNOW 1 W PRESQUE ISLE 46.68N 68.03W
02/27/2021 M5.2 INCH AROOSTOOK ME TRAINED SPOTTER
&&Local storm report, Feb 27, 9:42 PM EST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
942 PM EST SAT FEB 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM SNOW 1 N CARIBOU NWS 46.87N 68.01W
02/27/2021 M4.8 INCH AROOSTOOK ME OFFICIAL NWS OBS
&&
CBLocal storm report, Feb 27, 10:18 PM EST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1018 PM EST SAT FEB 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM SNOW SAINT FRANCIS 47.18N 68.89W
02/27/2021 E6.0 INCH AROOSTOOK ME PUBLIC
&&
CBLocal storm report, Feb 27, 10:19 PM EST, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1019 PM EST SAT FEB 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM SNOW 2 N TOPSFIELD 45.44N 67.74W
02/27/2021 E3.0 INCH WASHINGTON ME PUBLIC
&&
CBLocal storm report, Feb 27, 11:06 PM EST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1106 PM EST SAT FEB 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM SNOW 2 S CONNOR 46.96N 68.03W
02/27/2021 M5.4 INCH AROOSTOOK ME TRAINED SPOTTER
.
&&The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 3:53 PM EST | Wind Chill Watch | CAR | Aroostook, Piscataquis, Somerset | 9 hr |
| Feb 28, 3:58 PM EST | Storm Watch | CAR | 11 hr | |
| Feb 28, 3:58 PM EST | Heavy Freezing Spray Watch | CAR | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.